Skip to main content Accessibility help

Five papers on reverse mathematics and Ramsey-theoretic principles - C. T. Chong, Theodore A. Slaman, and Yue Yang, The metamathematics of Stable Ramsey’s Theorem for Pairs. Journal of the American Mathematical Society, vol. 27 (2014), no. 3, pp. 863–892. - Manuel Lerman, Reed Solomon, and Henry Towsner, Separating principles below Ramsey’s Theorem for Pairs. Journal of Mathematical Logic, vol. 13 (2013), no. 2, 1350007, 44 pp. - Jiayi Liu, $RT_2^^2$ does not imply WKL 0. Journal of Symbolic Logic, vol. 77 (2012), no. 2, pp. 609–620. - Lu Liu, Cone avoiding closed sets. Transactions of the American Mathematical Society, vol. 367 (2015), no. 3, pp. 1609–1630. - Wei Wang, Some logically weak Ramseyan theorems. Advances in Mathematics, vol. 261 (2014), pp. 1–25.

  • Denis R. Hirschfeldt (a1)


Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed